Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Correlation and group theory


Author: D. J. Struik
Journal: Bull. Amer. Math. Soc. 36 (1930), 869-878
DOI: https://doi.org/10.1090/S0002-9904-1930-05082-X
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 6 (1935), 394--398
MathSciNet review: 1562071
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05082-X

American Mathematical Society